Alert archive / Ohio / Small Craft Advisories in 2016

Small Craft Advisory 10, NWS Cleveland, OH

April 3, 2016

NWS Cleveland, OH issued this small craft advisory at Apr 3, 2016, 3:46 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2016, 3:46 AM EDT (07:46 UTC)
Expired
Apr 3, 2016, 9:30 AM EDT
In force
6 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

727 
WHUS71 KCLE 030746
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
346 AM EDT SUN APR 3 2016

.A STRONG AREA OF LOW PRESSURE WILL MOVE EAST OF THE THE CENTRAL
GREAT LAKES EARLY TONIGHT. WEST TO NORTHWEST WINDS IN ITS WAKE
WILL INCREASE SIGNIFICANTLY. WIND GUSTS OVER 40 KNOTS ARE
EXPECTED.

LEZ142>145-031400-
/O.CAN.KCLE.GL.W.0006.000000T0000Z-160403T0800Z/
/O.NEW.KCLE.SC.Y.0010.160403T0746Z-160403T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
346 AM EDT SUN APR 3 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING.
THE GALE WARNING HAS BEEN CANCELLED.

* WINDS...NORTHWEST WINDS 15 TO 25 BECOMING SOUTHWEST AND
DIMINISHING TO 5 TO 15 KNOTS THIS AFTERNOON

* WAVES...WAVES WILL SUBSIDE TO 1 TO 3 FEET LATER TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ162>165-030900-
/O.CAN.KCLE.GL.W.0006.000000T0000Z-160403T0800Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
346 AM EDT SUN APR 3 2016

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING.



$$

LEZ061-146>149-166>169-031500-
/O.CON.KCLE.GL.W.0006.000000T0000Z-160403T1500Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
346 AM EDT SUN APR 3 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING...

* WINDS...NORTHWEST GALES TO 35 KNOTS BECOMING SOUTHWEST AND
  DIMINISHING TO 10 TO 20 KNOTS TODAY.

* WAVES...WAVES 7 TO 10 FEET SUBSIDING TO 4 TO 6 FEET TODAY AND TO
  2 TO 4 FEET THIS EVENING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
1 follow-up statement
336 
WHUS71 KCLE 031330
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
930 AM EDT SUN APR 3 2016

LEZ146>149-032000-
/O.CAN.KCLE.GL.W.0006.000000T0000Z-160403T1500Z/
/O.NEW.KCLE.SC.Y.0011.160403T1330Z-160403T2000Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
930 AM EDT SUN APR 3 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED.

* WINDS...WEST 15 TO 25 KNOTS.

* WAVES...WAVES 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET LATE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ061-166>169-031430-
/O.CAN.KCLE.GL.W.0006.000000T0000Z-160403T1500Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
930 AM EDT SUN APR 3 2016

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING.

GALE FORCE WINDS ARE NO LONGER EXPECTED...THEREFORE THE GALE
WARNING HAS BEEN CANCELLED.

$$

LEZ142>145-031430-
/O.CAN.KCLE.SC.Y.0010.000000T0000Z-160403T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
930 AM EDT SUN APR 3 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES HAVE DIMINISHED AND THEREFORE THE SMALL CRAFT
ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 1:19 AM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Apr 3, 1:19 AM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
119 AM EDT SUN APR 3 2016

.SYNOPSIS...
STRONG LOW PRESSURE AND A SHARP COLD FRONT WILL SWEEP ACROSS THE
AREA EARLY TONIGHT. ANOTHER LOW PRESSURE SYSTEM AND COLD FRONT IS
EXPECTED SUNDAY NIGHT AND EARLY MONDAY. UNSEASONABLY COLD AIR WILL
SETTLE ACROSS THE AREA TUESDAY AS HIGH PRESSURE SLIDES ACROSS THE
AREA FROM CANADA.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
UPPER LOW QUICKLY MOVING EAST OF CWA WITH SURFACE LOW NOW NEAR NY
CITY. LATEST WINDS CONTINUE TO DIMINISH FOR ALL BUT LAKESHORE FROM
CLE EAST TO ERI SO WILL ONLY KEEP WIND ADVISORY FOR THIS LAKESHORE
AREA. BEST SNOW WITH UPPER LOW...MOSTLY OVER NE OH SO QUESTION
WHETHER NW PA CAN STILL SEE 3 TO 5 INCHES ON AVERAGE THRU 4 AM.
THE WINTER WEATHER ADVISORY HEADLINE IS UP SO WILL BE OVERLY
CAUTIOUS BEFORE TAKING IT DOWN...ESPECIALLY IN LIGHT OF NOT
HAVING A GOOD FEEL HOW MUCH LAKE EFFECT MAY TRY AND OCCUR LATE
TONIGHT.

STILL SEE LOWS TONIGHT IN THE 20S.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY NIGHT/...
HIGHLY CHANGEABLE WEATHER WILL CONTINUE EARLY NEXT WEEK. MOST
WILL BE DRY ON SUNDAY...BUT LINGER SOME LIGHT SNOW CHANCES INTO NW
PA. THE RIDGE WILL BE BUILDING ACROSS THE OHIO VALLEY...BACKING
THE FLOW WITH TIME THROUGH THE DAY. TEMPERATURES RECOVER TO MID
40S ACROSS THE SOUTHWEST...BUT ONLY REACH THE MID/UPPER 30S ACROSS
NE OH/NW PA. WIND WILL BE PICKING UP ACROSS FDY/MNN AREA LATE IN
THE AFTERNOON.

NEXT SYSTEM ALREADY ON OUR DOORSTEP BY SUNDAY EVENING. THIS LOW
WILL TAKE A SIMILAR TRACK FROM THE CHICAGO AREA AND ACROSS
CLEVELAND LATE SUNDAY NIGHT...BUT WILL BE A TAD WEAKER. WITH A
NIGHT ARRIVAL...WINDS SHOULD NOT BE HITTING ADVISORY CRITERIA.
PRECIP TYPE WILL AGAIN VARY DEPENDING ON LOCATION. SOUTH OF THE
LOW TRACK...PROFILES WARM ENOUGH FOR RAIN. NORTH OF THE TRACK
SNOW...OR POSSIBLY SOME FREEZING RAIN WOULD BE POSSIBLE. HAVE
ADDED THE FREEZING RAIN CHANCE FOR FAR NE OH/NW PA SUNDAY NIGHT.
HAVE MINOR ACCUMULATIONS FOR FAR NE OH/NW SUNDAY NIGHT...BUT WILL
NEED TWEAKED AS DETAILS BECOME CLEARER.

LOW MOVES EAST OF THE AREA EARLY MONDAY MORNING. NORTHERLY FLOW
AND A FEW RAIN/SNOW SHOWERS POSSIBLE AGAIN OFF OF THE LAKE. WITH
THIS QUICK PATTERN HIGH BUILDS IN AGAIN QUICK AND PUTS AN END TO
THE PRECIP TUESDAY MORNING. TEMPS WILL STRUGGLE MONDAY WITH COLD
NORTHERLY FLOW AND HAVE TEMPS A LITTLE ON EITHER SIDE OF 40.

COLD HIGH PRESSURE WILL MOVE OVERHEAD ON TUESDAY.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
WEDNESDAY LOOKS TO BE THE WARM DAY OF THE LONG TERM BUT THERE WILL BE
INCREASING CHANCES OF SHOWERS THROUGH THE AFTERNOON. BEST CHANCE
FOR RAIN WILL BE WEDNESDAY NIGHT BUT WRAP AROUND MOISTURE WILL BE
PLAGUING THE AREA INTO FRIDAY. ADDITIONAL MOISTURE WILL BE LIFTED
OFF OF LAKE ERIE AS COOLER AIR FLOWS ACROSS THE WARMER WATERS OF
LAKE ERIE. 850MB TEMPERATURES FROM THE MODELS INDICATE -15 OR
COLDER THURSDAY NIGHT INTO FRIDAY SO SOME LAKE EFFECT SNOW IS
POSSIBLE.

AFTER HIGHS IN THE 50S ON WEDNESDAY IT WILL ONLY GET COLDER. BY
FRIDAY AFTERNOON HIGHS MAY NOT GET OUT OF THE 30S.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
CONDITIONS HAVE STARTED TO IMPROVE ACROSS THE AREA WITH A NOTED
DECREASE IN COVERAGE OF THE SNOW SHOWERS. BY 09Z THE FLOW WILL BE
WNW AND THIS SHOULD PUSH THE BRUNT OF SNOW SHOWERS EAST OF KCLE
INTO FAR NE OH AND NW PA. AT THE SAME TIME DRYING AND A LOWERING
INVERSION WILL BE OCCURRING WHICH MEANS THE INTENSITY OF THE SNOW
WILL ALSO BE ON A DOWNWARD SLIDE. WILL GO WITH SOME TEMPOS FOR
MVFR SNOW THE NEXT FEW HOURS. SOME IFR IS POSSIBLE BUT CONFIDENCE
IS TOO LOW TO JUSTIFY A MENTION AT THIS TIME. CIGS WILL LIFT TO
VFR ALL AREAS BY DAYBREAK IF NOT SOONER. SOME PERIODS OF SCT SKIES
ARE POSSIBLE THIS MORNING THROUGH MID AFTERNOON. MID LEVEL CIGS
WILL SPREAD BACK ACROSS THE AREA LATER TODAY. SOME MORE SNOW
SHOWERS ARE POSSIBLE LATE IN THE TAF PERIOD AT KERI. THE
REMAINDER OF THE TAFS WILL SEE PRECIP CHANCES AFTER 06Z MONDAY.
WINDS CONTINUE TO COME DOWN AND MOST OF THE GUSTINESS SHOULD BE
DONE BY MORNING EXCEPT PERHAPS AT KERI. NW FLOW WILL BECOME W BY
DAYBREAK AND THEN SW DURING THE DAY. EXPECT SPEEDS TO INCREASE
DRAMATICALLY TOWARD THE END OF THE TAF PERIOD. GUSTS TO 30 KNOTS
WILL AGAIN BE POSSIBLE SUNDAY EVENING.

OUTLOOK...NON VFR CEILINGS WILL LINGER NORTHEAST SUNDAY NIGHT
THROUGH MONDAY NIGHT. NON VFR POSSIBLE AGAIN IN RAIN SHOWERS ON
WEDNESDAY THEN BECOMING WIDESPREAD WEDNESDAY NIGHT.

&&

.MARINE...
SOUTHWEST WINDS WILL INCREASE AHEAD OF LOW PRESSURE THAT WILL MOVE
ACROSS LAKE ERIE THIS EVENING. IN THE LOWS WAKE NORTHWEST WINDS WILL
JUMP UP TO 35 TO 40 KNOT GALES. WINDS RELAX A BIT AFTER MIDNIGHT
WITH THE GALES ENDING ACROSS THE LAKE FROM WEST TO EAST. A SMALL
CRAFT ADVISORY WILL LIKELY BE NEEDED FOR THE EASTERN HALF OF THE
LAKE ON SUNDAY AS WESTERLY WINDS REMAIN IN THE 15 TO 20 KNOT RANGE
THROUGH THE DAY. ANOTHER AREA OF LOW PRESSURE WILL ARRIVE SUNDAY
NIGHT. WINDS DO NOT LOOK AS STRONG AS WITH THE CURRENT STORM SYSTEM
BUT NORTHERLY WINDS ON MONDAY WILL LIKELY KICK THE WAVES UP ENOUGH
TO WARRANT A SMALL CRAFT ADVISORY. A LARGE AREA OF HIGH PRESSURE
WILL SETTLE OVER THE LAKE MONDAY NIGHT AND REMAIN IN CONTROL INTO
TUESDAY. THE HIGH WILL BE FAR ENOUGH EAST BY TUESDAY EVENING FOR
WINDS TO BECOME SOUTHERLY. ANOTHER AREA OF LOW PRESSURE WILL ARRIVE
ON WEDNESDAY WITH INCREASING SOUTHWESTERLY WINDS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR OHZ011-012-
     089.
PA...WIND ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR PAZ001-002.
     WINTER WEATHER ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
     PAZ001>003.
MARINE...GALE WARNING UNTIL 11 AM EDT THIS MORNING FOR LEZ061-146>149-
     166>169.
     GALE WARNING UNTIL 4 AM EDT EARLY THIS MORNING FOR LEZ142>145-
     162>165.

&&

SYNOPSIS...OUDEMAN
NEAR TERM...ADAMS/OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...MULLEN
AVIATION...KUBINA
MARINE...MULLEN
Hazardous weather outlook, Apr 2, 10:54 PM EDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1054 PM EDT SAT APR 2 2016

OHZ003-006>010-017>023-027>033-036>038-047-040300-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
1054 PM EDT SAT APR 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>145-162>165-040300-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
1054 PM EDT SAT APR 2 2016

...GALE WARNING IN EFFECT UNTIL 4 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-146>149-166>169-040300-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1054 PM EDT SAT APR 2 2016

...GALE WARNING IN EFFECT UNTIL 11 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ011-012-089-040300-
CUYAHOGA-LAKE-ASHTABULA LAKESHORE-
1054 PM EDT SAT APR 2 2016

...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ013-014-040300-
GEAUGA-ASHTABULA INLAND-
1054 PM EDT SAT APR 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ003-040300-
CRAWFORD PA-
1054 PM EDT SAT APR 2 2016

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ001-002-040300-
NORTHERN ERIE-SOUTHERN ERIE-
1054 PM EDT SAT APR 2 2016

...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT SUNDAY...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 9:30 AM EDTSmall Craft AdvisoryCLE42 hr

Nearby

Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.